# SDR FDEA201104241600

- Difficulty date: April 24, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA76441
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - STA 1529, LONGERON 30R EXTERIOR LONGERON END FITTING CRACKED.  REMOVED AS   PER SRM 51-31-01 REVISION 46. NEW LONGERON END FITTING (SPLICE) MACHINED   FABRICATED AS PER DOUGLAS DRAWING AEA7644-1 REVISION B. NEW MACHINED FABRICATED   LONGERON END FITTING(SPLICE) INSTALLED AT FUSELAGE STATION 1529 L30R AREA AS PER SRM 51-33-01 REVISION 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 112.
